# SDR REXA2024101800886

- Difficulty date: October 1, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 35,389 hours, 24,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670358855
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 BULKHEAD BEAM, I/B SIDE @ FS 693 HAS A PREVIOUS REPAIR ON TOP FLANGE COMMON TO THE FLOOR BEAM AND FLOORBOARD MOUNTING STRUCTURE. THIS REPAIR WAS DISCOVERED WHILE REMOVING STRUCTURE TO INCORPORATE SB 670SH-53-043 AND WILL REQUIRE A DEVIATION FROM ENGINEERING TO INSTALL TO COMPLY WITH SB REQUIREMENTS.  REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01, REFERENCING SB 670SH-53-043 REV C INSTALLATION FIGURE 105 SHEET 5 AND SHEET 7.
